Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"A Comparison of the Performance of Various Estimators of Parametric Type1 Tobit Model"
written by El Ouali Rahmani, Abdelali Kaaouachi, Said El Melhaoui,
published by Open Journal of Statistics, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top